MAUDE Adverse Event Report: ZimVie US Corp LLC TSX IMPLANT, 4.7MMD, 8MML; Dental Implant

ZimVie US Corp LLC TSX IMPLANT, 4.7MMD, 8MML; Dental Implant
Catalog Number TSX47B8
Medical Device Problem Codes Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Sinus Perforation (2277); Osteolysis (2377)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #14 developed fibrous encapsulation and became mobile.Doctor reported sinus infection and perforated sinus with loss of integration.The patient also experienced pain and abscess.The implant was subsequently removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.H6: event problem codes ¿ patient code: 1994 pain.

Brand Name
TSX IMPLANT, 4.7MMD, 8MML
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50713877
Report Number0001038806-2026-04739
Device Sequence Number21479330
Product Code DZE
UDI-Device Identifier00844868045205
UDI-Public(01)00844868045205(17)300317(10)2120029023
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSX47B8
Device Lot Number2120029023
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale